MAUDE Adverse Event Report: DALE MEDICAL PRODUCTS, INC. DALE TRACHEOSTOMY TUBE HOLDER; TRACHESOTOMY TUBE HOLDER

DALE MEDICAL PRODUCTS, INC. DALE TRACHEOSTOMY TUBE HOLDER; TRACHESOTOMY TUBE HOLDER
Model Number 240
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 02/07/2022 we received report # (b)(4) from the noted facility.It was reported on (b)(6) 2022, that when changing trach ties, i went to tighten the ties and the white fastener ripped right off.It was noted that this happened during a trach care procedure.The submitted report, indicated a product problem, not adverse event.On 02/07/2022 we called the initial reporter and left a voice mail requesting a call back to dale medical to review the details of the issue.On 02/08/2022 we emailed the initial reporter and asked a series of questions about the noted issue: is there any chance the broken device is available for return, or is there a picture available? the narrative indicates when changing trach ties, the white fastener ripped right off; can you tell us if the white tab itself broke, or did the sewing stitch attaching the tab to the neckband break? i am assuming that the broken trach tie was the new one being put on, not the old one being taken off, correct? how often are the trach holders generally replaced for this patient? on 02/11/2022 we called the initial reporter again and spoke with her.She indicated that she forwarded our email with the questions to the reporting unit.On 02/16/2022, the initial reported emailed us and said that she is still waiting for a response from the reporting unit.On 03/02/2022, we emailed the initial reporter to see if there was any feedback from the reporting unit.Dale medical performed a complete review of the device history records (dhr) for dale 240 lot 21h2318 which was mentioned in the facility report, and performed functional testing on sample 240 devices from this lot number.No evidence of any issues was noted in the document review, and testing found that the devices meet all internal test requirements for peel and shear testing.Based on our document review and testing of samples from this production lot and without having actual defective devices to review, dale medical cannot confirm a cause for the issue.
 
Event or Problem Description
When changing trach ties, i went to tighten the ties and the white fastener ripped right off.

Brand Name
DALE TRACHEOSTOMY TUBE HOLDER
Common Device Name
TRACHESOTOMY TUBE HOLDER
Manufacturer (Section D)
DALE MEDICAL PRODUCTS, INC.
40 kenwood circle
suite 7
franklin MA 02038 3298
Manufacturer (Section G)
DALE MEDICAL PRODUCTS, INC.
40 kenwood circle
suite 7
franklin MA 02038 3298
Manufacturer Contact
raymond gruneberg
40 kenwood circle
suite 7
franklin, MA 02038-3298
5083164608
MDR Report Key14013581
Report Number1214422-2022-00003
Device Sequence Number4612914
Product Code CBH
UDI-Device Identifier00817612020667
UDI-Public00817612020667
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
LISTING ONLY
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number240
Device Catalogue Number240
Device Lot Number21H2318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR
Patient SexMale